# SDR REXA2018112871129

- Difficulty date: November 17, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 601R3177657
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR POWER ASSIST MOTOR FORWARD VERTICAL MOUNT  CHANNEL IS CRACKED AND CORRODED ON LOWER END.  REMOVED AND REPLACED AFT VERTICAL MOUNT CHANNEL IAW CRJ900 SRM51-42-06 OPS TEST OF THE PAX DOOR POWER ASST GOOD. IAW CRJ900 AMM52-11-08-710- 
801 EMP 30432
